MathSciNet Relay Station
MathSciNet bibliographic data
MR1094653 58E10 (53C22 58E05)
Benci, V.; Fortunato, D.; Giannoni, F. On the existence of multiple geodesics in static space-times. Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1991), no. 1, 79–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement